OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.25 (1993) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4734

Title: Funzioni positive a sottografo regolare
Authors: Trombetta, Maurizio
Issue Date: 1993
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Maurizio Trombetta, “Funzioni positive a sottografo regolare”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 25 (1993), pp. 467-479.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
25 (1993)
Abstract: In questo lavoro sono studiate le funzioni a valori reali positivi, definite in uno spazio metrico compatto e aventi sottografo regolare (e perciò dette regolari). Si caratterizzano le f unzioni regolari e si studia la loro somma e la loro composizione. In particolare, si prova che, per una funzione positiva g, la somma g+ f (la composta go f) è regolare per ogni funzione regolare f se e solo se la g è continua (risp. continua e non-descrescente).
In this paper we study real positive functions defined on a compact metric space having a regular subgraph. Such functions are called regular. We characterize regular functions and study the sum and the composition of regular f unctions. In particular, we show that, for a positive function g, the sum function g+ f (the composite function g o f) is regular for every regular function f if and only if g is continuous (continuous and non-decreasing, respectively).
URI: http://hdl.handle.net/10077/4734
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.25 (1993)

Files in This Item:

File Description SizeFormat
TrombettaRendMat25.pdf172.31 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.